# SDR ASAA2023100945547

- Difficulty date: October 9, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 40,766 hours, 11,965 cycles
- System (JASC): 7600 · Engine Controls
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENGINE #2 LONG TIME FAULT MSG #76-31362 THE START LEVER SIGNALS DISAGREE. GROUNDED - YES. ON DEFERRAL.
